MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 14/16 LG TAPER M HEAD 36MM+11; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 14/16 LG TAPER M HEAD 36MM+11; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 101836511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised due to chronic infection of right hip.On suppressive abx.Right hip pain.Xray show subsidence of the stem.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant).Recaptured codes on h6 (health effect - clinical code).

Brand Name
14/16 LG TAPER M HEAD 36MM+11
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23583674
Report Number1818910-2025-20235
Device Sequence Number9259855
Product Code LPH
UDI-Device Identifier10603295001409
UDI-Public(01)10603295001409(17)210630(10)8332771
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K120599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number101836511
Device Lot Number8332771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/01/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HIP FEMORAL STEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale